Geometric Function Theory

Geometric Function Theory


This project includes study of spaces of functions and mappings with the emphasis on the properties needed in applications such as theory of Nonlinear Elasticity, Partial Differential Equations and Calculus of Variations. The natural problems studied in this area are the optimal condition that guarantee continuity (materiál cannot break and no cavities are created), null sets are mapped to null sets (materiál cannot be created from nothing), invertibility (interpenetration of matter), properties of the inverse mapping (backward deformation should be nice) and many others. Another aim of the study is the optimal conditions for various embeddings of function spaces.


Selected outputs

  • Csörnyei M., Hencl S., Malý J., Homeomorphisms in the Sobolev space $W^{1,n-1}$, J. Reine Angew. Math., 644 (2010), 221-235.

  • Hencl S., Sobolev homeomorphism with zero jacobian almost everywhere, J. Math. Pures Appl. 95 (2011), 444-458.

  • Cianchi A., Pick L., Slavíková L., Higher-order Sobolev embeddings and isoperimetric inequalities, Adv. Math. 273 (2015), 568-650.


Last change: December 15, 2015 10:57 
Share on:  
Contact Us
Contact

Charles University

Ovocný trh 5

Prague 1

116 36

Czech Republic


Centre for Information, Counselling and Social Services

E-mail:

Phone: +420 224 491 850


Public Relations Officer

E-mail:   

Phone: +420 224 491 248


Data Box ID: piyj9b4

ID No.: 00216208

VAT No.: CZ00216208


How to Reach Us